# SDR SWAA2021102729428

- Difficulty date: October 13, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULHEAD GUSSET CRACKED AT BS 500D STR 21L   REMOVED FCB AFT BULKHEAD GUSSED IAW SRM 51-40-02.  LOCATED AND DRILLED NEW GUSSET IAW SRM 51-40-02 AND DWG 143A481 ID:0003 REV -.   INSTALLED FCB AFT BULKHEAD GUSSET IAW SRM 51-40-02 AND DWG 143A7902.
